MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH NB INFR ZERO 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH NB INFR ZERO 14CM; INFLATABLE PENILE PROSTHESIS
Model Number EN28142400
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According tot he available information, 14 cm titan touch was explanted because it was too short.Patient was revised with 20 cm titan touch.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document additional information.
 
Event or Problem Description
Additional information received: difficulty to pump.The device is not available for return to coloplast.Device was replaced with another titan.No infection.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.A device was received in a condition making evaluation impossible.However, because quality's examination may not conclusively confirm or disprove the report of incorrect sizing, quality accepts the physician's observations of such as the reason for surgical intervention.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconforming reports revealed no nonconformance with this lot that would have contributed to the event.A review of the complaint database revealed no significant trends in complaints of this type for lot 4028728.The most likely root cause of the event cannot be determined at this time.If additional information is received, quality will re-evaluate this complaint in accordance to procedures.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time.

Brand Name
TITAN TOUCH NB INFR ZERO 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7045373
Report Number2125050-2017-00580
Device Sequence Number1358526
Product Code FHW
UDI-Device Identifier05708932539074
UDI-Public05708932539074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN28142400
Device Catalogue NumberEN28142400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer11/07/2017
11/07/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date01/08/2018
06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR